# SDR A6WA202305128602

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 601R220141
- Condition: Dented
- Location: Rudder
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH RUDDER RS 125.44-RS131.17 *******AIRCRAFT REMOVED FROM SERVICE****** REPAIRED DENT ON LH RUDDER AT RS125.44-RS131.17 AND FOUND TO BE  ACCEPTABLE PER REO. DENT DIMENSION L = 1.500Ï¿½ X W = 1.150Ï¿½ X D = 0.027Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP REO 601R-55-41-278 REV 2021-05 DATED 4/27/2023.
